Jump to content
CrazyBoards.org

Aurochs

Inmate Emeritus
  • Content count

    940
  • Joined

  • Last visited

About Aurochs

  • Rank
    I've got a lot on my mind and a lot of gun in my hand.
  • Birthday 09/15/1987

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Man
  • Location
    sitting next to dianthus
  • Interests
    Molecular neuropharmacology... heh

Recent Profile Visitors

1824 profile views
  1. What are you trying to say? How is it relevant?
  2. Caffeine is well-known to have this effect in a lot of people, much more so than sugar. Especially if you haven't developed a tolerance for it.
  3. We cannot recommend specific doctors on these boards, for a myriad of reasons (only one of which is we don't know where the hell you are). You probably want to find a pdoc who specializes in treating substance abuse patients.
  4. fuck this forum

  5. fuck this forum

    All this fucking of ourselves is well and good, but it's offtopic in the benzodiazepines forum. This seems like a better place to fuck ourselves, nay?
  6. A lot of these updates are for increased risk of angle-closure glaucoma with antidepressants. It appears that every antidepressant currently on the market (save the APs) will carry this warning from now on. Trileptal now carries a warning for multi-organ sensitivity, which often presents as a viral infection (fever, rash, etc.). Read here for more information on that. Other changes for psych drugs appear to be minor updates and things that were missing from previous labeling. Everybody already knows that amphetamines can cause bruxism, but this was apparently missing from the labeling for Adderall XR until recently.
  7. Funky Music Videos

    Pet Shop Boys - "It's A Sin" https://www.youtube.com/watch?v=y7I5UaB7mx4
  8. Chat working?

    The browser you're using doesn't have anything to do with it. The problem is on IPS's end. It seems to be letting some people in but not others, and we don't understand why. You'll just have to try again later.
  9. You're probably going to get a better response for this from the ASD forum, so I'm moving it there. I'm not aware of any link between PCOS and autism. As far as I know they're completely unrelated problems, both etiologically and statistically. Perhaps someone else can shed some more light on this?
  10. I was only on Latuda briefly, partly because I didn't like the calorie requirement. But while I was on it, I noticed that I seemed to have more stomach trouble if I didn't take it with something fatty. Other than that though, it's up to your taste. I did find it surprisingly hard to reach 350 calories. I don't know how people deal with Geodon's 500 calorie requirement.
  11. Funky Music Videos

    I'm glad to see that you appreciate Dieter Meier's... interesting take on music videos.
  12. This is why we don't stop our medications without first consulting our doctors. These are fairly common withdrawal symptoms for antipsychotics. You discontinued from a rather high dose, which made them worse. PLEASE talk to your doctor the next time you want to do something like this.
  13. You've already cut your daily dose in half. That's a big deal right there. Yes, it does take time. The time is necessary to avoid rebound seizures and anxiety. But you're making good progress, and the timetable seems to be sensible. Just call your doctor if you run into any problems and you'll be fine. And for God's sake, don't let fucking Youtubers scare you - they're all attention/drama whores, and they don't have anything in mind other than juicing their view counts.
  14. The article can be found here. There is a perspective here that's probably much more readable for the layperson. Both are behind a paywall, but luckily, I now have institutional access to journal articles. I'll look over them when I get a chance and try to summarize.
×